Ropinerol effects

I started taking ropinerol for restless legs about 7 years ago and the weight gain is awful . I have joined every slimming club / excersized - my daughters a personal trainer and she's put me on diet and excersise plans - which I stick to but to no effect whatsoever . I was 9.1/2 stone always and am now 16 stone and in 22/24 clothes . If I don't take these tablets I can't sleep is there an alternative x

Jackie

3 Replies

oldestnewest
  • About four years ago I went to Ropinerol as a back-up to Sinemet. Since that time I have gone from 170+ pounds (U.S.)to a skinny 150. The loss is mostly muscle mass and I have no idea what caused it although I had a bad reaction to a statin about that time. My daughter is also a personal trainer and she has been successful in restoring some of the lost muscle tissue. It is interesting how one person reacts so differently than the next to many of the commonly used drugs. Are you taking anything else which might be causing or adding to the problem?

    Wishing you well,

  • I have a similar situation to Ronn, I have gone down from approx 190lb to 160lb over a period of about 5 years. Again, mostly muscletone, some of which is to be expected due to a sedentary lifestyle plus arthritis and old age (79). I've been taking Ropinirole since being diagnosed in 2001 so I don't think it has anything to do with that. If it is, then maybe it is the dosage? I take a 8mg slow release tab in the morning, then a 1mg tab when I go to bed. That keeps me clear of the RLS over night.

  • Try Melatonin. It is all natural and can get at a grocery or drug store.

You may also like...